# SDR 52776

- Difficulty date: July 20, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 15,472 hours, 21,784 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23078019
- Part serial: 94129
- Condition: Failed
- Location: Engine
- Part time: 615 hours, 807 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 5521 TAXING OUT, THE CREW NOTICED THE RIGHT GENERATOR WOULD NOT STAY ON LINE. THE AIRCRAFT RETURNED TO GATE FOR MAINTENANCE. MAINTENANCE FOUND THAT THE RIGHT GENERATOR WILL NOT ENERGIZE. THE CORRECTIVE ACTION WAS THAT MAINTENANCE REMOVED AND REPLACED GENERATOR, GCU AND REPAIRED A WIRE ON THE GENERATOR. TEARDOWN REPORT WILL BE AVAILABLE AT A LATER DATE.
